# SDR DALA1125200699

- Difficulty date: April 7, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 40,310 hours, 15,432 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST PRIOR TO DESCENT THE FLIGHT ATTENDANT ADVISED OF BURNING SMELL COMING FROM THE 1R AFT GALLEY OVEN.  FLIGHT ATTENDANT PULLED ALL GALLEY CIRCUIT BREAKERS AND THE SMELL  ABATED.  FLIGHT CONTINUED TO ATL AND LANDED WITHOUT INCIDENT.  DEACTIVATED AFT OVEN IN FWD GALLEY AND PULLED AND SECURED  CIRCUIT BREAKERS. FORWARDED SUBJECT OVEN TO NEF.  SEA MAINTENANCE OPERATIONALLY CHECKED THE OVEN AND NO TROUBLE WAS FOUND.
